# SDR SWIA201333963

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 22,029 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3475, EMERGENCY LIGHTS DO NOT ILLUMINATE.   POSITIONED EMERGENCY LIGHT SWITCH INTO ARM POSITION & CHANGED BATTERY PACKS.  OPS CHECKED GOOD.
